Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On cefpodoxime. High fever. Why is it not under control?

Sir, My son is 9.5 months old. Five days ago he got a fever of 100.5, we met a doctor as we had a train journey, we started him on cefpodoxime (cepodem), his fever reached 103.4, that night, I gave Meftal -p. fora full day, after the third dose of antibiotic , his fever came down to 99.0degrees. After a day fever rose again to 101.6, where i gave calpol , and controlled the fever, my doctor now gave ADVENT 228.5mg. for five days. I gave him the first dose. Doctor said he has redness iniside the throat. When he was 5 months old, he got pneumonia .Kindly help, is the medication going on right.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi and thanks for the query,
If your baby has redness inside his throat then the antibiotic is right.
If not then he may need to be investigated for causes of fever.
Meanwhile give him plenty of fluids and adequate diet.
Regards, Dr Kishori.
Answered: Tue, 24 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor